# SDR QXEA200400127

- Difficulty date: February 2, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,745 hours, 6,497 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON FLT NR 2309, FLAP POWER CAUTION LIGHT ILLUMINATED WHEN FLAPS SELECT FROM 15 DEGREES TO 35 DEGREES.  ON 1 MILE FINAL, DID NOT HAVE TIME TO CYCLE FLAP CONTROL CIRCUIT BREAKER IAW CHECKLIST.  LANDED WITHOUT INCIDENT.  CYCLED SHIP POWER.  OPERATED FLAPS THROUGH SEVERAL CYCLES.  CAUTION LIGHTS REMAIN EXTINGUSHED.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
